# SDR CALA2024093002523

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,840 hours, 17,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M2626, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 11 MINS (REF: AAR NR 1000012870) CHARGED BATTERY PACK (M2626) IAW B737 AMM 33-51-06-610-802, 24-22-00-860-811 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW B737 AMM 33-51-00-720-801. OPS TEST OK (WORK ACCOMPLISHED BY V943433 AND AAR QC A-11 V931821)
